期刊名称:International Journal of Innovative Research in Science, Engineering and Technology
印刷版ISSN:2347-6710
电子版ISSN:2319-8753
出版年度:2014
卷号:3
期号:7
页码:14595
出版社:S&S Publications
摘要:In this paper a new class of soft sets called Soft ĝ-Closed sets in Soft Topological Spaces is introduced andstudied. This new class is defined over an initial universe and with a fixed set of parameters. Some basic properties of thisnew class of soft sets are investigated. This new class of Soft ĝ-Closed sets contributes to widening the scope of SoftTopological Spaces and its applications.